# SDR REXA2015080800791

- Difficulty date: August 8, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 18,699 hours, 11,979 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-54-430-300, LEFT ENG AFT LOWER HINGE LINE FAIRING CHAFED.  REMOVED STIFFENERS FROM LT ENG AFT LOWER HINGE LINE FAIRING.  LOCATED & DRILLED FASTENER HOLES IN NEW FARING SKIN & INSTALLED STIFFENERS ON NEW SKIN IAW SRM 51-42-06, SRM 51-40-11 & SRM 51-42-13.
